MathSciNet Relay Station
MathSciNet bibliographic data
MR2759582 39A30 (93D09)
Fang, Mei Delay-dependent stability analysis for discrete singular systems with time-varying delays. Acta Automat. Sinica 36 (2010), no. 5, 751–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement